# SDR AALA202210254329

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 58,348 hours, 35,552 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED SMELL OF POPCORN IN AFT GALLERY DURING LANDING. AN  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFLEY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND HOT PLATE ON AND BURNED COFFEE ON HOT PLATE AND UNDER COFFEE MAKER. REPLACED COFFEE MAKER PER AMM 25-35-15. MAINTENANCE CLEANED ALL SCORCHED COFFEE UP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED.
